# SDR AALA201508199002

- Difficulty date: August 8, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 19,684 hours, 7,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347556521090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT CARGO DOOR SILL AT Y -460 HAS AREAS OF CORROSION BETWEEN FRAME 52.4 & 56.  R & R SILL IAW SRM 51-42-11 & DWG 17-E534-74321.
